If you think that your mother "just decided to start dying" then you are CLEARLY psychotic, in my view! Have you asked about antidepressants? Sounds like your mental state is pretty bad. This treatment has a high risk of psychiatric side effects, you need to find a doctor who is up to date on the treatment and side effects. Search the archives on this forum, its got lots of good discussions and information.
Welcome to the forum! You have definitely come to the right place.
Most of your symptoms are quite common. To help with the dryness and cracking of skin you should drink a lot of water. I drink about a gallon a day, but at least half that amount is advisable. The meds dry you out. I use organic body butters all over my skin, it really helps with the dryness and prevents the flaking etc.
As to the candida, you definitely have it and it looks like you have it all over. I think you should ask your doc for flucozanole (generic name) time release tablets, they stay in your system for 7 days. It takes care of the whole deal of candida... skin, mouth, vaginal, nails, intestinal, stomach... I have had problems we recurring infection 'down there' and my doctor prescribed the time release version. I also have it on three of my finger nails. He told me to use it for some weeks and then to discontinue. If it comes back, I should get back on it. Flucozanole is compatible with treatment. And you will need to use it until your nail fungus has completely grown out, which may take longer that the skin and down there symptoms.
You might also need the cream, for the itching or infections.
How is your WBC holding on? That is probably the other reason why you get infections, as they get low from the INF.
To help heal any sores, including mouth sores, I personally use the dark liquid Stevia. The other day the gums around one of my teeth started getting red and painful and i dropped stevia straight on it for a couple of days and it's gone. It really stings, but it does wonders.
I'm so sorry you are feeling so horrible. And that you are going through a difficult time with your family. It is impossible to understand for ppl what we are going through. It is very difficult to explain the nuances of how we feel and even more difficult to understand them. The meds can put us into clinical depression, anger, anxiety, etc. And it is the treatment doing it. So do not one minute believe that there is something wrong with you!!!
As to the mood swings, maybe you should try another antidepressant which works better, as it looks like the one you are on is not doing it's job.
I'm sure more ppl will chime in with some good points.
God bless, Marcia
It sounds like you need to do something about finding a doctor that knows something about hep. Most of us had to learn for ourselves and then teach our doctors but you don't seem to be up to it right now. You definitely need an antidepressent to help you and maybe some antianxiety meds too.
I doubt that your mother started dying to **** you off. Chances are she wants to live.
Maybe you just said it incorrectly but.....I treated for 72 weeks and had some of the most drastic sides you can get. If my mother had 'started dying' on me I would have done everything I could to help her instead of vice versa. My God talk about whining!
Some people in here just whine and whine and whine. Others do what they have to to get on with life even though treatment basically *****. You have two choices. Whine or get proactive - your choice.
Treatment isn't forever and it isn't death. You are only treating for 48 weeks.......but death well that's rather eternal isn't it (as to being here on earth).
Please find a better doctor - it seems you need some serious help and none of us in here are able to give you that. We are/were only patients too.
Yup...you need a better dr...many of us here started out with an idiot...some of us recognized it & shopped for something better...some hung with it. In your case, I'd start shopping!
Try a local chapter of the liver foundation...if you can connect with the right person, they can tell you who's good & who takes your insurance, if applicable : ), and who works with the county or state if your meds are freebies.
Best of luck, dear.
Welcome to the forum. :-)
If you have treated for 31 weeks before finding this place-no wonder you sound at your wits end. I can't imagine treating without the input and advice of the people here on this forum.
I agree with Marcia in that your symptoms are all common. I can just add that I take atarax for itching and it really helps. I also commit to using an organic moisturizer 10 times a day on my hands to prevent cracking. I know that is practicallly impossible, but it does make me use more lotion and that helps. Aveeno in the bath will calm the bumps and red patches. Also, drinking water is very important. It will help with many of the sx.
Definately get a better doctor. This is hard enough without dealing with idiots.
I wish you luck.